# SDR 95ZZZX1935

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1040
- Engine: Rroyce RB21122B02
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Part time: 32,296 hours
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A, E, J

## Discrepancy

KCLE/KLAS - FLT 605 - DURING CLIMB, NR 3 ENGINE HAD LOSS OF OIL PRESSURE/OIL QUANTITY.  FUEL WAS DUMPED AND AIRCRAFT RETURNED TO KCLE.  AIRCRAFT WAS FERRIED TO MIAMI ON TWO ENGINES FOR ENGINE CHANGE.  ENGINE ON SN 10120 TSN-34056 CSN-16394.  AIRCRAFT TAT-45426.32, TAC-21603.
